# SDR 2024FA0000077

- Difficulty date: January 27, 2024
- Submitted: January 27, 2024
- Operation: General aviation
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 15,293 hours, 10,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69110351
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Part time: 15,293 hours, 10,194 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF UPPER FUSELAGE SKIN CORROSION. REPORT NO. ERO-978708 DATED JAN. 27, 2024 WITH FAA FORM 8110-3.
